Open Access
Translator Disclaimer
July, 1975 On the Asymptotic Distributions of Some Statistics Used for Testing $\Sigma_1=\Sigma_2$
Kocherlakota Subrahmaniam
Ann. Statist. 3(4): 916-925 (July, 1975). DOI: 10.1214/aos/1176343192

Abstract

The asymptotic non-null distributions of four statistics, used for testing the hypothesis Ho: $\Sigma_1=\Sigma_2$ , are developed. These expansions are obtained by the partial differential equations method of Muirheard (Ann. Math. Statist. 41 1002-1010). The procedure permits a simple extension of the results of Pillai and Nagarsenker (J. Multivariate Anal. 2 96-114).

Citation

Download Citation

Kocherlakota Subrahmaniam. "On the Asymptotic Distributions of Some Statistics Used for Testing $\Sigma_1=\Sigma_2$." Ann. Statist. 3 (4) 916 - 925, July, 1975. https://doi.org/10.1214/aos/1176343192

Information

Published: July, 1975
First available in Project Euclid: 12 April 2007

zbMATH: 0313.62038
MathSciNet: MR395050
Digital Object Identifier: 10.1214/aos/1176343192

Subjects:
Primary: 62H10
Secondary: 62E15

Keywords: asymptotic expansions , hypergeometric functions of matrix argument , Non-null distributions , partial differential equations

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.3 • No. 4 • July, 1975
Back to Top